UM

Browse/Search Results:  1-2 of 2 Help

Filters                        
Selected(0)Clear Items/Page:    Sort:
Asymptotics of Sample Entropy Production Rate for Stochastic Differential Equations Journal article
Journal of Statistical Physics, 2016,Volume: 163,Issue: 5,Page: 1211-1234
Authors:  Wang,Feng Yu;  Xiong,Jie;  Xu,Lihu
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/06/03
Sample Entropy Production Rate  Central Limit Theorem  Moderate Deviation Principle  Logarithmic Iteration Law  Stochastic Differential Equation  Harnack Inequality  
Asymptotics of the Entropy Production Rate for d-Dimensional Ornstein–Uhlenbeck Processes Journal article
Journal of Statistical Physics, 2015,Volume: 160,Issue: 5,Page: 1336-1353
Authors:  Wang,Ran;  Xu,Lihu
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/06/03
Central Limit Theorem  Entropy Production Rate  Functional Inequality  Law Of Iterated Logarithm  Moderate Deviation Principle  Ornstein–uhlenbeck Process